# SDR 95ZZZX6519

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Wire
- Condition: Broken
- Location: Rt Propeller
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4154 - CREW ELECTED TO RETURN TO FIELD AFTER RT PROPELLER HEAT FAILED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED BROKEN WIRE PROPELLER DE-ICE SYSTEM IAW MM 61-00-60.  GROUND CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
